# SDR 96ZZZX1503

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6465T
- Make and model: Cessna R182
- Aircraft serial: R1820233
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Part time: 2,044 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED AFTER LANDING.  CRACKED NOSE GEAR TRUNNION.  SUSPECT PREVIOUS HARD LANDINGS, EVIDENCE OF OLD CRACK.  CLOSE INSPECTION DURING SCHEDULED MAINTENANCE.
